Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


facial lesions
Mar 26, 2001

I have been getting circular facial lesions,fill with clear fluid-for 2 years now. My meds are:ampren,trizivr,norvir. I have been to derm.rounds recieved diagonsis's of discoid lupus herpes,reaction to sun.(all were wrong)At this point my face is all scared up and I'm extremely depressed-Is there any thing I can do-Or will this unknown thing just completely disfigure me-please help-I can't deal with this anymore

Response from Dr. Boyle

Well, it is really tough to diagnose a rash without actually seeing it or getting a lot of information about various aspects of it. But, while some of the antiretrovirals you are on can cause rashes, I have not seen a rash like you are describing associated with the antiretrovirals you are currently taking. Have you had a biopsy to confirm the diagnosis? Have you sought a second opinion from another dermatologist? If these haven't been done, I would pursue them promptly and I would also evaluate all other medications you are on to determine if any one of them is associated with rashes consistent with what you are experiencing. Despite the fact that I don't think that the rash is medication related, if the start of the rash coincided with the start of a certain medication or if there is some other indication that a medication is involved, I would discuss with your doctor the possibility of holding that medication to see what happens. BB



Previous
Swollen lymph nodes because of drug
Next
Resistance test takes too long!!!

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement